On the torsion of elliptic curves over quartic number fields

Daeyeol Jeon, Chang Heon Kim, Euisung Park

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

We determine which groups ℤ/Mℤ⊕ℤ/Nℤ occur infinitely often as torsion groups E(K)tors when K varies over all quartic number fields and E varies over all elliptic curves over K.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalJournal of the London Mathematical Society
Volume74
Issue number1
DOIs
Publication statusPublished - 2006 Aug

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the torsion of elliptic curves over quartic number fields'. Together they form a unique fingerprint.

  • Cite this